# SDR USAA920071097

- Difficulty date: October 21, 2007
- Submitted: November 8, 2007
- Operation: Air carrier
- Aircraft: N332AW
- Make and model: Boeing 737-3B7
- Aircraft serial: 23384
- Aircraft time: 62,242 hours, 36,550 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Debonded
- Location: Nr 2 Slat
- Component: Slat, Boeing
- Component part number: 65C26602217SP
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - C20 CHECK - LEFT WING NR 2 SLAT WEDGE ASSEMBLY HAS AREA OF DISBOND, SS 124.53 - SS 129.03.  REPAIRED LEFT WING NR 2 SLAT WEDGE ASSEMBLY, SS 124.53 - SS 129.03 IAW B737 SRM 51-70-10-2R4.
